# SDR DL733001751

- Difficulty date: September 10, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- Aircraft time: 44,468 hours, 28,197 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED TO CYS AFTER EXPERIENCING FUMES IN THE CABIN.  REPLACED F/C OVEN.
